Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 42, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 11, 2018, 12:26 AM CST for Ashley County, Arkansas. It was in force for 79 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2018, 12:26 AM CST (06:26 UTC)
- Expired
- Mar 11, 2018, 1:45 AM CST
- In force
- 79 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 175 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 12:46 AM CST | HAIL 1 | 1 N Hamburg, AR | QUARTER SIZE HAIL REPORTED BY PUBLIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 8:33 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 6.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1026 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted.
349
WUUS54 KJAN 110626
SVRJAN
ARC003-110745-
/O.NEW.KJAN.SV.W.0042.180311T0626Z-180311T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1226 AM CST SUN MAR 11 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Ashley County in southeastern Arkansas...
* Until 145 AM CST
* At 1225 AM CST, a severe thunderstorm was located over Old Milo, or
8 miles north of North Crossett, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Fountain Hill and Old Milo around 1230 AM CST.
Hamburg around 1245 AM CST.
Snyder around 105 AM CST.
Portland around 120 AM CST.
Parkdale around 125 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3329 9200 3331 9198 3335 9199 3336 9197
3338 9196 3340 9197 3329 9146 3302 9146
3324 9199 3328 9202
TIME...MOT...LOC 0625Z 289DEG 22KT 3330 9192
HAIL...1.50IN
WIND...60MPH
$$
CME4 follow-up statements
514
WWUS54 KJAN 110659
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1259 AM CST SUN MAR 11 2018
ARC003-110745-
/O.CON.KJAN.SV.W.0042.000000T0000Z-180311T0745Z/
Ashley AR-
1259 AM CST SUN MAR 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN ASHLEY COUNTY...
At 1259 AM CST, a severe thunderstorm was located near Hamburg,
moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Parkdale around 130 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3321 9193 3329 9187 3324 9146 3302 9146
TIME...MOT...LOC 0659Z 304DEG 21KT 3319 9176
HAIL...1.50IN
WIND...60MPH
$$
CME199
WWUS54 KJAN 110706
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
106 AM CST SUN MAR 11 2018
ARC003-110745-
/O.CON.KJAN.SV.W.0042.000000T0000Z-180311T0745Z/
Ashley AR-
106 AM CST SUN MAR 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN ASHLEY COUNTY...
At 105 AM CST, a severe thunderstorm was located near Berlin, or 7
miles southeast of Hamburg, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Parkdale around 125 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3317 9184 3327 9171 3324 9146 3302 9146
TIME...MOT...LOC 0705Z 294DEG 25KT 3316 9170
HAIL...1.50IN
WIND...60MPH
$$
CME186
WWUS54 KJAN 110717
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
117 AM CST SUN MAR 11 2018
ARC003-110745-
/O.CON.KJAN.SV.W.0042.000000T0000Z-180311T0745Z/
Ashley AR-
117 AM CST SUN MAR 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN ASHLEY COUNTY...
At 117 AM CST, a severe thunderstorm was located near Parkdale, or
near Wilmot, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Parkdale around 125 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3313 9173 3321 9164 3317 9146 3302 9146
TIME...MOT...LOC 0717Z 294DEG 26KT 3312 9161
HAIL...1.75IN
WIND...60MPH
$$
CME477
WWUS54 KJAN 110735
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
135 AM CST SUN MAR 11 2018
ARC003-110745-
/O.CON.KJAN.SV.W.0042.000000T0000Z-180311T0745Z/
Ashley AR-
135 AM CST SUN MAR 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN ASHLEY COUNTY...
At 135 AM CST, a severe thunderstorm was located near Parkdale, or
near Wilmot, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
southeastern Ashley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3308 9161 3315 9153 3313 9146 3302 9146
TIME...MOT...LOC 0735Z 289DEG 22KT 3308 9148
HAIL...1.00IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:32 PM CST, 5 hours 54 minutes earlier.
Area forecast discussion, Mar 10, 6:32 PM CST, 5 hours 54 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 632 PM CST Sat Mar 10 2018 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Isold TSRA wl cont to track east along and north of HWY 82 this evng before more widespread TSRA activity spreads into the area from the northwest. VFR conds wl prevail away from TSRA activity but conditions are expected to lower from the nw after 05Z. IFR conds are expected to prevail Sunday morning then gradually improve to MVFR cigs during the aftn. /22/ && .DISCUSSION... Today and Tonight...Weak low level southerly flow has allowed afternoon warming to mix away any appreciable moisture from earlier. Thus, convection that has developed in the deeper moisture west of the MS river has had trouble moving to the east. Better low level moisture will begin spreading back into the area tonight as flow increases in advance of a storm system rapidly dropping southeast from the Plains. Sharpening warm frontal boundary over the northern portions looks to briefly push north during the evening, then come back south as upper support moves in. Deep shear already in place and increasing moisture/instability will allow for supercell development along the boundary later tonight with cells moving southeast along it. Cells along the boundary look to eventually congeal into a QLCS after midnight and begin pushing south. Though the CAM guidance has been consistent with this scenario, differences do exist with the timing which will affect just how far south the severe weather threat exists later tonight. Although convection may begin to impact far southern areas during the diurnal convective minimum around mid morning, frontal boundary along with increasing heating should be sufficient maintain a marginal severe weather threat there./26/ .Sunday night through Friday night...Pretty quiet long term is in store for the ArkLaMiss. A few lingering showers will be possible in the east and southeast Sunday evening, but all of the activity should move east by midnight. Cold high pressure ridging will build in overnight, with lows falling into the upper 30s to low 40s. High pressure will continue to build in across the area on Monday, with cool high temperatures in the 50s across most of the area. Another cold front will move across the area Tuesday morning and this will mainly be a reinforcing shot of cold air. Little will change Tuesday into Wednesday, but overnight lows will fall below freezing, mainly for areas along and east of I-55 and north of I-20. An elevated frost/freeze area has been introduced for in the HWO and Graphicasts. Another cold night is on tap Wednesday night with lows falling into the low/mid 30s once again. The surface high will shift to the east on Thursday, and this will allow for warmer temperatures in the 60s on Thursday. Both the GFS/ECMWF indicate that moisture will increase on Friday into the weekend, with an increased chance for showers/thunderstorms./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 62 70 40 58 / 53 86 12 3 Meridian 59 71 41 58 / 48 88 18 4 Vicksburg 62 68 41 58 / 54 70 9 2 Hattiesburg 62 74 44 62 / 40 73 31 3 Natchez 65 73 41 58 / 53 74 13 2 Greenville 57 64 39 56 / 82 18 4 1 Greenwood 58 65 39 55 / 93 26 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15/22/26
Hazardous weather outlook, Mar 11, 12:13 AM CST, 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1213 AM CST Sun Mar 11 2018 ARZ074-075-LAZ007>009-MSZ019-025-027-028-034>037-040>043-047- 120615- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Sunflower- Leflore-Carroll-Montgomery-Washington-Humphreys-Holmes-Attala- Issaquena-Sharkey-Yazoo-Madison MS-Warren- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ018-026-120615- Bolivar-Grenada- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Isolated Severe storms will be possible tonight with the main risks being hail and damaging winds. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-MSZ032-038-039-044>046-048>052-120615- Richland-Madison LA-Choctaw-Winston-Noxubee-Leake-Neshoba-Kemper- Hinds-Rankin-Scott-Newton-Lauderdale- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029>031-033-120615- Webster-Clay-Lowndes-Oktibbeha- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Isolated Severe storms will be possible tonight with the main risks being hail and damaging winds. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through the rest of tonight. LAZ023>026-MSZ053>066-072>074-120615- Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe storms will be possible through mid Sunday morning with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid Sunday morning. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Mar 10, 11:13 PM CST, 1 hour 13 minutes before
Special Weather Statement National Weather Service Jackson MS 1113 PM CST SAT MAR 10 2018 MSZ042-043-110600- Yazoo MS-Madison MS- 1113 PM CST SAT MAR 10 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN YAZOO AND NORTH CENTRAL MADISON COUNTIES UNTIL MIDNIGHT CST... At 1113 PM CST, Meteorologists were tracking a strong thunderstorm near Benton, or near Yazoo City, moving east at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Benton around 1120 PM CST. Vaughan around 1145 PM CST. Way around 1150 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A severe thunderstorm watch remains in effect until 500 AM CDT for central Mississippi. LAT...LON 3277 9041 3291 9035 3287 8994 3265 9000 TIME...MOT...LOC 0513Z 283DEG 25KT 3282 9032 TW
Local storm report, Mar 10, 11:41 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1141 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL MONTROSE 33.30N 91.50W
03/10/2018 E1.25 INCH ASHLEY AR PUBLIC
HALF DOLLAR SIZE HAIL REPORTED IN MONTROSE,
AR BY SOCIAL MEDIA.
&&Local storm report, Mar 10, 11:49 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 8 W BELZONI 33.18N 90.69W
03/10/2018 E1.00 INCH WASHINGTON MS PUBLIC
QUARTER SIZE HAIL REPORTED VIA SOCIAL MEDIA.
&&Local storm report, Mar 10, 11:58 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1158 PM CST SAT MAR 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 2 SSW ISOLA 33.24N 90.60W
03/10/2018 E2.00 INCH HUMPHREYS MS PUBLIC
EGG SIZE HAIL REPORTED VIA SOCIAL MEDIA NEAR
ISOLA.
&&Special weather statement, Mar 11, 12:11 AM CST, 15 minutes before
Special Weather Statement National Weather Service Jackson MS 1211 AM CST SUN MAR 11 2018 MSZ046-110715- Kemper MS- 1211 AM CST SUN MAR 11 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KEMPER COUNTY UNTIL 115 AM CST... At 1211 AM CST, Meteorologists were tracking a strong thunderstorm near Bluff Springs, or near Preston, moving east at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... De Kalb around 1225 AM CST. Electric Mills around 1250 AM CST. Other locations impacted by this storm include Scooba. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A severe thunderstorm watch remains in effect until 500 AM CDT for east central Mississippi. LAT...LON 3268 8838 3271 8883 3293 8882 3293 8835 TIME...MOT...LOC 0611Z 271DEG 23KT 3283 8877 TW
Local storm report, Mar 11, 12:13 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1213 AM CST SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM HAIL 12 NNW PEARL RIVER 32.95N 89.31W
03/10/2018 E1.00 INCH WINSTON MS FIRE DEPT/RESCUE
QUARTER SIZE HAIL REPORTED NEAR ZAMA.
REPORTED BY FIRE DEPARTMENT.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:23 PM CST | Special Weather Statement | JAN | Desha | 52 min |
| Mar 10, 9:29 PM CST | Severe Thunderstorm Warning | JAN | Chicot | 46 min |
| Mar 10, 9:46 PM CST | Special Weather Statement | JAN | Ashley | 44 min |
| Mar 10, 9:57 PM CST | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 48 min |
| Mar 10, 10:24 PM CST | Severe Thunderstorm Warning | JAN | Chicot | 66 min |
| Mar 10, 10:39 PM CST | Severe Thunderstorm Warning | JAN | Chicot | 66 min |
| Mar 11, 1:01 AM CST | Severe Thunderstorm Warning | JAN | Chicot | 19 min |
| Mar 11, 1:27 AM CST | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 63 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.